# SDR SWIA202052743

- Difficulty date: August 16, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STGR 20R INTERCOSTAL BETWEEN FRAME STATIONS 333/349 CORRODED.  C-CHECK RO 9/21/2020.  REMOVED COROSION AT INTERCOSTAL FS 333 TO FS 349 STGR 20R, REF CRJ 700 SRM.  SEE CONTINUATION CARD FOR DETAIL.
